# SDR DALA2016092306785

- Difficulty date: September 13, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR LOWER SURFACE RT PANEL 340 KB IS CRACKED.  THE PANEL IS ON THE UPPER TAIL DOCK.  FABRICATED NEW PANEL 340KB IAW SRM 51-20-09 AND DWG NR 5910412, REV 05.  PANEL 340KB TO BE INSTALLED ON JC 2040-0030.
